# SDR AWXA200601181

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM Y 765 FS 16 PAX CABIN.  SEATTRACK LDC ON PAX CABIN Y 765 FROM FS 12 TO FS 24 WAS REMOVED AND REPLACED IAW SRM A319 51-42-11 AND SRM A319 51-72-11.  BECAUSE AFTER IT HAD BEEN REWORKED AND WAS FOUND OUT OF LIMITS IAW SRM A319 53-11-15 FIG 102 PAGES 105/ 106.
